# SDR UIEA2019021203197

- Difficulty date: February 8, 2019
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 78,606 hours, 10,702 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Shutoff Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L ENG HPSOV EICAS MESSAGE PERFORMED QRH PROCEDURES.( PERFORMED BITE TEST PER FIM 36-20-00 NO DEFECTS NOTED. PERFORMED OPS CHECK OF HPSOV PER AMM 36-11-07. NO DEFECTS NOTED AT THIS TIME NO PREVIOUS HISTORY FOUND. EICAS MESSAGE CLEARED.  )
